# SDR RRXA000848

- Difficulty date: February 29, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: DOUGLAS
- Condition: Damaged
- Location: Pax Door Drain
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND THE L-1 DOOR THRESHOLD DRAIN HOLE RIPPED OPEN, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED DOUBLER FROM STAINLESS STEEL 301 1/2 HARD AND INSTALLED IAW DC-8 SRM 51-1-7 AND 51-1-21.
